Symptoms? - Havanese Forum : Havanese Forums
 
LinkBack Thread Tools Display Modes
post #1 of 3 (permalink) Old 11-19-2009, 09:00 AM Thread Starter
Senior Member
 
nancyf's Avatar
 
Join Date: Nov 2007
Location: Little Elm
Posts: 403
Submit Photo: 0
Photo Submissions 3 Times in 3 Posts
Symptoms?

Bella was on a steroid and an anti-fungal medication. Her feet are looking good now. She's been off of both meds about a week.

The last several days I've noticed that she's been having accidents. We're taking her out several times a day but we must miss times she's at the door because I'm seeing where she's had accidents.

Could this still be from the steroid? Could the steroid have triggerred something in her? We had a Jack Russell who had kidney problems and was on steroids often. She had accidents because of it. But Bella was off the steroid before I noticed the accidents.

She's on Natural Balance Sweet Potato and Fish. I'll take in a urine sample when I get a cup from the vet but I'm curious if you all have experienced complications from medication. Bella is 2. She's also gotten this streak of energy all of a sudden--sometimes it's like she's looking for trouble, not mean, just funny. I'm trying to decide if it's physical or another stage.

Any way, thanks in advance to the advice.
nancyf is offline  
Sponsored Links
Advertisement
 
post #2 of 3 (permalink) Old 11-19-2009, 11:21 AM
Senior Member
 
Jill in Mich's Avatar
 
Join Date: Feb 2008
Posts: 2,365
Submit Photo: 0
Photo Submissions 16 Times in 12 Posts
I know the steroids can cause increased thirst (and hunger) - leading to the need to pee more often. I'm not sure if that would still be the case after a week. Long term use of steroids can definitely cause kidney damage but it doesn't seem like that should happen in the short time Bella was on them. Definitely worth doing a urine sample (good luck with that!) for the vet to check out!

Jill - Tess & Cody's mom
Jill in Mich is offline  
post #3 of 3 (permalink) Old 11-19-2009, 01:22 PM
My Dogs Mom
 
mellowbo's Avatar
 
Join Date: Aug 2007
Location: Carlsbad, Ca
Posts: 3,476
Submit Photo: 2
Photo Submissions 13 Times in 11 Posts
I have a hunch steroids can change their urinary habits for awhile, but I'm not sure. I do know that I have had to take steroids for awhile and they sure made me full of energy and feel great. That may be what's going on with your baby. It is probably very temporary.
Carole

Carole
Vinny, Lulu, Gabby and Richie too!


Be yourself, everyone else is taken.
mellowbo is offline  
Reply

Quick Reply
Message:
Options

Register Now



In order to be able to post messages on the Havanese Forum : Havanese Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page
Display Modes
Linear Mode Linear Mode



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
For the best viewing experience please update your browser to Google Chrome